Scientiae Mathematicae Japonicae
Online ISSN : 1346-0447
ON FREE ORDERED SEMIGROUPS
Niovi KehayopuluMichael Tsingelis
Author information
JOURNAL FREE ACCESS

2010 Volume 71 Issue 2 Pages 223-229

Details
Abstract
In this paper, using the concept of pseudoorder, we first prove that each ordered semigroup can be considered as a quotient of a free ordered semigroup. Then we give a characterization of free ordered semigroups.
Content from these authors
© 2010 International Society for Mathematical Sciences
Previous article
feedback
Top